First of all I am not pregnant. I know this for a fact as have done tests and had periods, also have displayed none of the side affects I had when I was pregant the first time around.
My breasts have become swollen (growing about a cup size) and sometimes they leak when pressure is added to them. They are really sore which makes it hard to wear a bra.
This has happened twice, last month and this month. Each time it has started about 2 weeks after I started to take my contraceptive pill and then dissapates about 1 week before my period starts. My breasts top hurting and leaking and return to their normal size. It is onle after I start to retake my pill that it happens again. Could I have become intolerant of it? I have been taking it since I was 14. (For period pain)
I have only recently started to use it again though as I tried the contraceptive implant for 5 months but it caused irregular periods and really bad pariod pain.
I am using the same brand and dosage pill as I was before the implant.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?